# SDR USAA960459

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND .50 INCH CRACKED FRAME, STA 312, STR 5L.  INSTALLED DOUBLER, REPAIRED PER SRM 53-40-3, FIGURE 1.  (X
